# SDR CALA2018110302264

- Difficulty date: November 2, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 104,974 hours, 16,330 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Condition: Cracked
- Location: Cockpit
- Part time: 45,797 hours, 6,716 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS WINDSHIELD SHATTERED, STILL INTACT REMOVED AND REPLACED L1 WINDSHIELD EA3040-01167 REV M OP1. ROTABLE PARTS CHANGE WAS INDICATED - TT 1934836 SN OFF 8081 WINDOW, ASSY PI OFF 75-5611-9-9003 8081 ON 99-5611-9-9005 3531.
